# SDR R61A20100468

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 15,679 hours, 10,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND BURNT SMELL IN CABIN SHORTLY AFTER TAKEOFF.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT AT MKE.  MAINTENANCE TROUBLESHOT PER EMB AMM, AND REPORTED BLEED 2 WAS AT FAULT.  MAINTENANCE PLACED BLEED 2 ON MEL 36-00-00-1 AND RETURNED THE A/C TO SERVICE.
